# SDR AWXA200200912

- Difficulty date: September 23, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 7,825 hours, 3,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3019
- Condition: Malfunctioned
- Location: Cabin
- Part time: 7,816 hours, 3,093 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - EEL - EMERGENCY POWER SUPPLY UNIT INDICATED LOAD MESSAGE ON FORWARD FLIGHT ATTENDANT PANEL AFTER EMERGENCY LIGHT TEST.  MAINTENANCE REMOVED AND REPLACED FORWARD LT EMERGENCY POWER SUPPLY UNIT (11WL) IAW AMM 33-51-38-401, OPERATIONAL CHECK WAS GOOD.
